Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had heart attack, crying easily, emotional problems. Is this normal?

6 years ago, i had a major heart attack , luckily i arrived at the hospital while it was still in progress and they were able to stop it. Since then, i have been healthy, not able to do all i used to but can do all normal activities. the only thing that bothers me is that i cry at the drop of a hat at any emotional or touching things in life or at the movies. Is this normal?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Post heart attack patients frequently on risk for depression which can lead to crying spells. But you reported crying only very few occasion, which according to me do not need intervention. Just incorporate aerobic exercise and healthy diet in routine.

But, if problem is prolonged or severe and leading to frequent interpersonal problems, then for assessment and treatment, you can visit specialist like psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor